When is there a discontinuous homomorphism from L¹(G)?

Volume 110 / 1994

Volker Runde Studia Mathematica 110 (1994), 97-104 DOI: 10.4064/sm-110-1-97-104


Let A be an A*-algebra with enveloping C*-algebra C*(A). We show that, under certain conditions, a homomorphism from C*(A) into a Banach algebra is continuous if and only if its restriction to A is continuous. We apply this result to the question in the title.


  • Volker Runde

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image